i've been on precsription meds for serious OA (44 and need both hips a knee and shoulder replacement's) went from 75 mcg patch and 6 30 mg ir for break through i used the ir's to get off patch( worse than I thought) then 5 days ago cold turkey from all, WoW! I cant beleive the heebie-jeeebies legs and total body coming off the bed at night EXORCIST like screaming this is hell.My knees hurt so much I can't stand up? how the f___ will this last . my hips hurt the mind is going telling me my hips hurt so much from the flailing at nighttime that. quit those devil pill OC before this is worse!
I just wanted to say hi and welcome you to the forum. At the very least, can you go to your doctor and explain what is going on and maybe get some help? Of course, you have already made it 5 days which is quite an accomplishment. I don't know about the health ramifications of stopping all of it cold turkey but since you have come this far you may just have to ride out the worst for another couple of days. I am sure others with more knowledge will post soon. In the meantime, hot showers and soaks in Epsom salts will give you some relief. Gatorade, Vitamin Water or Powerade will help replenish nutrients. Immodium is great for tummy troubles. The generic will work just as well.
Please keep posting and feel free to vent or just say what's on your mind. We'll be here.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.